# SDR AALA201909239043

- Difficulty date: September 22, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 28,425 hours, 10,616 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: AAJ4002854
- Part serial: 772292
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,620 hours, 10,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO CLT ON ACCOUNT OF N1 GENERATOR FAULT AND APU FAIL INDICATION. AN EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED ENG #1 IDG IAW AMM 24-21-51. OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED FCU IAW AMM 49-23-11 AND REMOVED AND REPLACED LUBE OIL MODULE IAW AMM 49-91-45. OPS AND LEAK CHECK GOOD.  (SEE SDR # AALA201909259036, AALA201909259037)
